# SDR CA130215004

- Difficulty date: February 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 41,025 hours
- Engine: Ge CFM567B24
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW REPORTED THAT THE LT MAIN GEAR INDICATION SHOWED UNSAFE.  THE LANDING GEAR WAS CYCLED AND THE LT MAIN GEAR INDICATED DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS MADE.  DURING A WALK AROUND INSPECTION, THE FLIGHT CREW NOTED DAMAGE TO THE LT MAIN GEAR DOORS.  THE OUTER GEAR DOOR WAS POSITIONED INBD OF THE CENTER DOOR ASSY. SUBSEQUENT MAINTENANCE INVESTIGATION FOUND DAMAGE TO HYDRAULIC LINES AND THE WIRE BUNDLE CONDUIT ON THE LT MLG LEG.  THE ACFT WAS MAINTENANCE FERRIED TO ANOTHER STATION WHERE IT IS CURRENTLY OUT OF SERVICE FOR REPAIR. SDR TO BE UPDATED WHEN MORE INFORMATION BECOMES AVAILABLE.  THE ROOT CAUSE OF THE LANDING GEAR DOORS BECOMING MISALIGNED AND DAMAGED DURING EXTENSION COULD NOT BE POSITIVELY IDENTIFIED. IT IS SUSPECTED THAT RUNWAY SNOW AND ICE CONTAMINATION DURING TAKEOFF MAY HAVE DAMAGED THE DOOR DURING RETRACTION. 27 ITEMS WERE ENTERED TO RETURN THE ACFT TO SERVICE.
